- Contains paracetamol
- Works quickly
- Free from sugar and colour
Why People Choose Us
Quick & Easy
No appointment or long waiting times
Plain packaging with no medical stamps or marks
Your information stays with us and private payment
Dispensed by registered UK pharmacists
- Is it safe to buy Calpol Infant Suspension Sugar Free Colour Free online?
- What does Calpol Infant Suspension Sugar Free Colour Free do?
- How is Calpol Infant Suspension Sugar Free Colour Free used?
- What is the ideal dosage of Calpol Infant Suspension Sugar Free Colour Free?
- Side effects and precautions
- Where to buy Calpol Infant Suspension Sugar Free Colour Free online?
Calpol Infant Suspension includes paracetamol. It is a mild painkiller that can be used to treat a wide range of conditions. The active ingredient works by decreasing the production of prostaglandins within the brain and spinal cord. It reduces the pain's sensitivity as well as the child's ability to feel it. However, it doesn't fix the cause of the pain. It just stops the child from feeling it.
Keep the syringe still in its place. Turn the bottle upside-down and gently pull the plunger to the 2.5ml or 5ml mark, depending on the dose. Flip the bottle upside down and pull the plunger gently to the 2.5ml or 5ml line. Then twist the syringe out gently. Place the syringe into the child's mouth, aft of the cheek. Then, slowly press the plunger.
After using the syringe, clean the neck and replace the cap.
Give 2.5ml to babies 3-6 months old up to four times per day. Infants between 6 months to 2 years old can receive a 5ml dosage up to 4 times per 24 hours. Children aged 2 to 4 years old can take a 7.5ml (5ml + 2.5ml), up to four times per day. Children aged 4-6 years old can receive a 10ml dose (2.5ml syringes), up to 4 times per day.
This medicine is safe for children over 6 years old (including adults). Ask your pharmacist for a dosage recommendation.
You can always give the next dose if you forget to take this medication. Do not give the medicine to a child if it is more than four hours after the last dose.
You should contact your doctor if your child is taking too much, even if they seem well.
If the child has or had a bad reaction to any of its ingredients;
If the child is taking treatment with other medicine that contains paracetamol;
If the child has serious kidney or liver problems;
If the child has an inherited intolerance to some sugars;
If the child is taking any prescription, non-prescription or herbal medicine;
Like any other medicine, Calpol Infant Suspension may cause the following side effects such as an allergic reaction, dizziness, rash, or weakness. Although, these side effects are not experienced by many children.
You NO longer need assistance from your GP or your local pharmacy - we do all this online 4U for FREE here at Online Pharmacy4U.
More information on the FREE online consultations and delivery can be found in our How it works section.